# SDR AALA202212205811

- Difficulty date: December 19, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 58,635 hours, 35,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2066
- Condition: Fault Message
- Location: Zone 200 - Fuse
- Part time: 54,373 hours, 35,866 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT HAND EMERGENCY EXIT, EMERGENCY POWER SUPPLY UNIT SHOWS UNIT FAULT MESSAGE. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
